# SDR SWAA2022013184792

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A5410170
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL CRACKED AT STA. 380 TO STA. 400 BL.0 / INTERCOSTAL ANGLE IS CRACKED AT FLOOR LEVEL STA 380 TO STA 400 BL-O-. REMOVED AND REPLACED ANGLE P/N 143A5410-170 IAW B737-700 SRM 51-40-02-0G-0;51-40-05-0G-0 AND DWG 143A5400 REV A. APPLIED CIC TO ANGLE AND ADJACENT INTERCOSTAL IAW B737-700 AMM 51-21-91-620-802 TAG A85059
